Document Type

Article

Version

Published Open Access

Publication Date

3-21-2014

Publication Title

Fractional Calculus and Applied Analysis

DOI

http://dx.doi.org/10.2478/s13540-014-0182-4

Abstract

In this paper, the authors consider a nonlinear fractional boundary value problem defined on a star graph. By using a transformation, an equivalent system of fractional boundary value problems with mixed boundary conditions is obtained. Then the existence and uniqueness of solutions are investigated by fixed point theory.

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.

Published Citation

Graef, J. R., Kong, L., & Wang, M. (2014). Existence and uniqueness of solutions for a fractional boundary value problem on a graph. Fractional Calculus and Applied Analysis, 17(2), 499-510.

Share

COinS